# SDR AALA20121128010

- Difficulty date: November 28, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 64,433 hours, 22,273 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Condition: Cracked
- Location: Hydraulic Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED RIGHT HYDRAULIC SYSTEM FAILURE.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ENGINE DRIVEN PUMP HOUSING THAT WAS CRACKED.  SYSTEM GROUND CHECK NORMAL OPERATION.
